Paragard removed 9/4, 2 pdo
Ok this is my first post but i need some sort of answer. Just curious if anyone who has had paragard removed and if so did they have any symptoms after the removal. I got mine removed on the 4th and i started ovulating pretty much the day after. My SO and I had unprotected sex wednesday (but at the time I was on bc) the 2nd and continued to have unprotected sex (withdrawal) a few days during my ovulation. I have been feeling nauseous far a day or so and actually threw up once today. I have had a few other symptoms like my fatigue) that would point to pregnancy but I feel like it's to soon for that. I only had my paragard for 6 or 7 months. I have been waiting for my obgyn to call my minipill back into the pharmacy. I took a test this morning and it was negative but knew it would be because my period isn't due till the 24th. Are these symptoms from my paragard removal? Or something else?